Alert archive / Ohio / Flood Watches in 2011
Flood Watch 14, NWS Cleveland, OH
NWS Cleveland, OH issued this flood watch at Nov 28, 2011, 4:36 AM EST for 22 counties in Ohio. It took effect at Nov 29, 2011, 12:00 AM EST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2011, 4:36 AM EST (09:36 UTC)
- In effect from
- Nov 29, 2011, 12:00 AM EST
- Expired
- Nov 29, 2011, 9:21 PM EST
- In force
- 21 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- None
All 22 counties
Ashland County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Summit County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 72 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 9.6 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 495 m above ground
- 0-6 km bulk shear
- 100 kt
- 0-1 km storm-relative helicity
- -63 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
035 WGUS61 KCLE 280936 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 436 AM EST MON NOV 28 2011 OHZ003-006>010-017>019-027-028-036-037-281745- /O.NEW.KCLE.FA.A.0014.111129T0500Z-111130T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- WYANDOT-CRAWFORD-MARION-MORROW- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK... UPPER SANDUSKY...CAREY...BUCYRUS...MARION...MOUNT GILEAD 436 AM EST MON NOV 28 2011 ...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... CRAWFORD...ERIE OH...HURON...LORAIN...MARION AND MORROW. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA...SANDUSKY... SENECA...WOOD AND WYANDOT. * FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT * LOW PRESSURE WILL DEVELOP OVER THE TENNESSEE VALLEY TODAY AND THEN MOVE NORTH TOWARD THE AREA TONIGHT. LOW PRESSURE WILL MOVE OVER NORTHERN OHIO TUESDAY AND TUESDAY NIGHT BEFORE MOVING OFF TOT HE NORTHEAST WEDNESDAY. RAINFALL AMOUNTS ACROSS THE AREA ARE EXPECTED TO RANGE BETWEEN ONE AND A HALF TO TWO INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * RECENT RAINFALL ACROSS THE AREA HAS ALREADY FULLY SATURATED THE GROUND...AND SOME RIVERS HAVE BEEN IN FLOOD WITHIN THE PAST WEEK. THE ADDITIONAL RAINFALL TONIGHT THROUGH EARLY WEDNESDAY CAN CAUSE ADDITIONAL FLOODING OF RIVERS AND CREEKS AS WELL AS NEARLY AREAS. FLOODING OF LOW LYING AREAS IS ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$
7 follow-up statements
063 WGUS61 KCLE 281740 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1240 PM EST MON NOV 28 2011 OHZ011-012-020-021-029>031-038-047-290145- /O.EXA.KCLE.FA.A.0014.111129T0500Z-111130T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CUYAHOGA-LAKE-MEDINA-SUMMIT-RICHLAND-ASHLAND-WAYNE-HOLMES-KNOX- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...MEDINA...AKRON... MANSFIELD...ASHLAND...WOOSTER...MILLERSBURG...MOUNT VERNON 1240 PM EST MON NOV 28 2011 ...FLOOD WATCH IN EFFECT FROM MIDNIGHT EST TONIGHT THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXPANDED THE * FLOOD WATCH TO INCLUDE PORTIONS OF NORTH CENTRAL OHIO AND NORTHEAST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND...KNOX AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA...HOLMES...LAKE...MEDINA...SUMMIT AND WAYNE. * FROM MIDNIGHT TONIGHT THROUGH LATE TUESDAY NIGHT * LOW PRESSURE OVER THE TENNESSEE VALLEY WILL MOVE NORTH INTO OHIO TONIGHT. THE LOW WILL MOVE NORTHEAST OF THE AREA BY EARLY WEDNESDAY. RAINFALL AMOUNTS ACROSS THE AREA ARE EXPECTED TO RANGE BETWEEN ONE AND ONE AND A HALF INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * RECENT RAINFALL ACROSS THE AREA HAS ALREADY FULLY SATURATED THE GROUND...AND SOME RIVERS HAVE BEEN IN FLOOD WITHIN THE PAST WEEK. THE ADDITIONAL RAINFALL TONIGHT THROUGH EARLY WEDNESDAY CAN CAUSE ADDITIONAL FLOODING OF RIVERS AND CREEKS AS WELL AS NEARLY AREAS. FLOODING OF LOW LYING AREAS IS ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$ OHZ003-006>010-017>019-027-028-036-037-290145- /O.CON.KCLE.FA.A.0014.111129T0500Z-111130T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- WYANDOT-CRAWFORD-MARION-MORROW- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK... UPPER SANDUSKY...CAREY...BUCYRUS...MARION...MOUNT GILEAD 1240 PM EST MON NOV 28 2011 ...FLOOD WATCH REMAINS IN EFFECT FROM MIDNIGHT EST TONIGHT THROUGH LATE TUESDAY NIGHT... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...CRAWFORD...ERIE OH...HURON...LORAIN...MARION AND MORROW. IN NORTHWEST OHIO... HANCOCK...LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND WYANDOT. * FROM MIDNIGHT TONIGHT THROUGH LATE TUESDAY NIGHT * LOW PRESSURE OVER THE TENNESSEE VALLEY WILL MOVE NORTH INTO OHIO TONIGHT. THE LOW WILL MOVE NORTHEAST OF THE AREA BY EARLY WEDNESDAY. RAINFALL AMOUNTS ACROSS THE AREA ARE EXPECTED TO RANGE BETWEEN ONE AND A HALF AND TWO AND A HALF INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * RECENT RAINFALL ACROSS THE AREA HAS ALREADY FULLY SATURATED THE GROUND...AND SOME RIVERS HAVE BEEN IN FLOOD WITHIN THE PAST WEEK. THE ADDITIONAL RAINFALL TONIGHT THROUGH EARLY WEDNESDAY CAN CAUSE ADDITIONAL FLOODING OF RIVERS AND CREEKS AS WELL AS NEARLY AREAS. FLOODING OF LOW LYING AREAS IS ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$
239 WGUS61 KCLE 282059 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 359 PM EST MON NOV 28 2011 OHZ003-006>012-017>021-027>031-036>038-047-290500- /O.CON.KCLE.FA.A.0014.111129T0500Z-111130T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK- SENECA-HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY... TIFFIN...NORWALK...MEDINA...AKRON...UPPER SANDUSKY...CAREY... BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 359 PM EST MON NOV 28 2011 ...FLOOD WATCH REMAINS IN EFFECT FROM MIDNIGHT EST TONIGHT THROUGH LATE TUESDAY NIGHT... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA... HOLMES...LAKE...MEDINA...SUMMIT AND WAYNE. IN NORTHWEST OHIO... HANCOCK...LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND WYANDOT. * FROM MIDNIGHT EST TONIGHT THROUGH LATE TUESDAY NIGHT * LOW PRESSURE OVER THE TENNESSEE VALLEY WILL MOVE NORTH INTO OHIO TONIGHT. THE LOW WILL MOVE NORTHEAST OF THE AREA BY EARLY WEDNESDAY. RAINFALL AMOUNTS ACROSS THE AREA ARE EXPECTED TO RANGE BETWEEN ONE AND TWO AND A HALF INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THE HEAVIEST RAINFALL WILL OCCUR ACROSS NORTHWEST OHIO...ESPECIALLY NORTH OF A LINE FROM MARION TO HURON. * RECENT RAINFALL ACROSS THE AREA HAS ALREADY FULLY SATURATED THE GROUND...AND SOME RIVERS HAVE BEEN IN FLOOD WITHIN THE PAST WEEK. THE ADDITIONAL RAINFALL TONIGHT THROUGH EARLY WEDNESDAY WILL CAUSE FLOODING OF RIVERS AND CREEKS. FLOODING OF LOW LYING AREAS IS ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$
303 WGUS61 KCLE 290232 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 932 PM EST MON NOV 28 2011 OHZ003-006>012-017>021-027>031-036>038-047-291045- /O.CON.KCLE.FA.A.0014.111129T0500Z-111130T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK- SENECA-HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY... TIFFIN...NORWALK...MEDINA...AKRON...UPPER SANDUSKY...CAREY... BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 932 PM EST MON NOV 28 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TUESDAY NIGHT... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA... HOLMES...LAKE...MEDINA...SUMMIT AND WAYNE. IN NORTHWEST OHIO... HANCOCK...LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND WYANDOT. * THROUGH LATE TUESDAY NIGHT * LOW PRESSURE OVER THE TENNESSEE VALLEY WILL MOVE NORTH INTO OHIO OVERNIGHT. THE LOW WILL MOVE NORTHEAST OF THE AREA BY EARLY WEDNESDAY. RAINFALL AMOUNTS ACROSS THE AREA ARE EXPECTED TO RANGE BETWEEN ONE AND TWO AND A HALF INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THE HEAVIEST RAINFALL WILL OCCUR ACROSS NORTHWEST OHIO...ESPECIALLY NORTH OF A LINE FROM MARION TO HURON. * RECENT RAINFALL ACROSS THE AREA CONTINUES TO KEEP THE GROUND FULLY SATURATED AND SOME RIVERS HAVE BEEN IN FLOOD WITHIN THE PAST WEEK. THE ADDITIONAL RAINFALL OVERNIGHT THROUGH EARLY WEDNESDAY COULD CAUSE FLOODING OF RIVERS AND CREEKS. FLOODING OF LOW LYING AREAS IS ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$ LOMBARDY
660 WGUS61 KCLE 290933 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 433 AM EST TUE NOV 29 2011 OHZ003-006>012-017>021-027>031-036>038-047-291745- /O.CON.KCLE.FA.A.0014.000000T0000Z-111130T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK- SENECA-HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY... TIFFIN...NORWALK...MEDINA...AKRON...UPPER SANDUSKY...CAREY... BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 433 AM EST TUE NOV 29 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA... HOLMES...LAKE...MEDINA...SUMMIT AND WAYNE. IN NORTHWEST OHIO... HANCOCK...LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND WYANDOT. * THROUGH LATE TONIGHT * LOW PRESSURE OVER THE OHIO VALLEY WILL CONTINUE MOVING NORTH THROUGH EASTERN OHIO TODAY. THE LOW WILL MOVE NORTHEAST OF THE AREA TONIGHT. TOTAL RAINFALL AMOUNTS THROUGH TONIGHT ACROSS THE AREA ARE EXPECTED TO RANGE BETWEEN ONE AND TWO AND A HALF INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * RECENT RAINFALL ACROSS THE AREA CONTINUES TO KEEP THE GROUND FULLY SATURATED. MANY RIVERS HAVE BEEN RISING IN RESPONSE TO THE RAIN SINCE YESTERDAY...AND RIVER FLOOD WARNINGS ARE ALREADY IN EFFECT ACROSS THE WATCH AREA. A FEW RIVERS HAVE EVEN ALREADY GONE ABOVE FLOOD STAGE. RIVERS AND CREEKS WILL NEED TO BE MONITORED AS THEY WILL CONTINUE TO RISE THROUGH TODAY. THE THREAT OF FLOODING OF LOCATIONS ALONG RIVERS AND CREEKS...AS WELL AS LOW LYING AREAS WILL ALSO CONTINUE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$ ABE
530 WGUS61 KCLE 291548 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1048 AM EST TUE NOV 29 2011 OHZ003-006>012-017>021-027>031-036>038-047-300000- /O.CON.KCLE.FA.A.0014.000000T0000Z-111130T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK- SENECA-HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY... TIFFIN...NORWALK...MEDINA...AKRON...UPPER SANDUSKY...CAREY... BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 1048 AM EST TUE NOV 29 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA... HOLMES...LAKE...MEDINA...SUMMIT AND WAYNE. IN NORTHWEST OHIO... HANCOCK...LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND WYANDOT. * THROUGH LATE TONIGHT * LOW PRESSURE OVER THE OHIO VALLEY WILL CONTINUE MOVING NORTH THROUGH EASTERN OHIO THIS AFTERNOON. THE LOW WILL MOVE NORTHEAST OF THE AREA TONIGHT. RAINFALL AMOUNTS WILL REMAIN LIGHTER EARLY THIS AFTERNOON AS DRIER AIR HAS MOVED OVER MUCH OF THE AREA. AS THE STORM MOVES NORTHEAST THIS EVENING...HEAVIER RAIN MIXED WITH SNOW IS EXPECTED. RAINFALL AMOUNTS UP TO AN INCH ARE POSSIBLE IN THE WATCH AREA. * RECENT RAINFALL ACROSS THE AREA CONTINUES TO KEEP THE GROUND FULLY SATURATED. MANY RIVERS HAVE BEEN RISING IN RESPONSE TO THE RAIN SINCE YESTERDAY...AND RIVER FLOOD WARNINGS ARE ALREADY IN EFFECT ACROSS THE WATCH AREA. A FEW RIVERS HAVE EVEN ALREADY GONE ABOVE FLOOD STAGE. RIVERS AND CREEKS WILL NEED TO BE MONITORED AS THEY WILL CONTINUE TO RISE THROUGH TODAY. THE THREAT OF FLOODING OF LOCATIONS ALONG RIVERS AND CREEKS...AS WELL AS LOW LYING AREAS WILL ALSO CONTINUE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$ GARNET
269 WGUS61 KCLE 292226 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 526 PM EST TUE NOV 29 2011 OHZ003-006>012-017>021-027>031-036>038-047-300630- /O.CON.KCLE.FA.A.0014.000000T0000Z-111130T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK- SENECA-HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY... TIFFIN...NORWALK...MEDINA...AKRON...UPPER SANDUSKY...CAREY... BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 526 PM EST TUE NOV 29 2011 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA... HOLMES...LAKE...MEDINA...SUMMIT AND WAYNE. IN NORTHWEST OHIO... HANCOCK...LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND WYANDOT. * UNTIL 4 AM EST WEDNESDAY * RUNOFF FROM THE RAIN THE PAST TWO DAYS CONTINUES TO COLLECT IN CREEKS AS WELL AS RIVERS. SOME OF THESE STREAMS ARE STILL EXPERIENCING RISING WATERS. MANY RIVER FLOOD WARNINGS ARE ALREADY IN EFFECT ACROSS THE WATCH AREA AND A FEW NEW RIVER WARNINGS COULD BE NEEDED TONIGHT. RIVERS AND CREEKS WILL HAVE TO BE MONITORED AS THEY RISE TONIGHT...ALTHOUGH MOST OF THE FLOODING BY LATE TONIGHT SHOULD BE SHIFTING FROM THE SMALL CREEKS TO JUST THE RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$
962 WGUS61 KCLE 300221 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 921 PM EST TUE NOV 29 2011 OHZ003-006>012-017>021-027>031-036>038-047-300330- /O.CAN.KCLE.FA.A.0014.000000T0000Z-111130T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK- SENECA-HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY... TIFFIN...NORWALK...MEDINA...AKRON...UPPER SANDUSKY...CAREY... BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 921 PM EST TUE NOV 29 2011 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO HAS BEEN CANCELLED. THE WATCH AREA HAS SEEN LITTLE ADDITIONAL RAINFALL SINCE THIS AFTERNOON. ANY ADDITIONAL RAIN TONIGHT SHOULD BE CHANGING TO LIGHT SNOW OR FLURRIES SO NO NEW FLOODING IS EXPECTED TO OCCUR. HOWEVER...AREAS OF HIGH WATER CURRENTLY PRESENT WILL TAKE SOME TIME TO RECEDE ESPECIALLY ALONG RIVERS WHERE FLOODING IS CURRENTLY TAKING PLACE SO USE CAUTION. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at Nov 28, 4:27 AM EST, 9 minutes earlier.
Area forecast discussion, Nov 28, 4:27 AM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
427 AM EST MON NOV 28 2011
.SYNOPSIS...
LOW PRESSURE WILL DEVELOP TODAY OVER THE TENNESSEE VALLEY AND
THEN MOVE NORTH TO THE OHIO VALLEY TONIGHT...THEN OVER THE REGION
TUESDAY. THE LOW WILL MOVE OFF TO THE NORTHEAST AWAY FROM THE AREA
WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
RADAR THIS MORNING SHOWING LIGHT RAIN CONTINUING FLOW NORTHEAST
INTO THE AREA. A SHARP CUTOFF TO THE RAIN IS ACROSS FAR NW AREAS
AROUND TOL THIS MORNING. WATER VAPOR SHOWING PLENTY OF DRY AIR
BUILDING NORTHWEST OF THE AREA ASSOCIATED WITH HIGH PRESSURE
RIDGING INTO THE CENTRAL GREAT LAKES. THAT COMBINED WITH LOWER SFC
DEWPOINTS ACROSS LOWER MI...AND A NORTHERLY SFC WIND OVER THE AREA
WILL ALLOW FOR THIS DRIER AIR TO ADVECT INTO THE AREA THROUGH THIS
MORNING AND THE AFTERNOON.
FOR THIS MORNING EXPECTING RAIN TO BE PUSHING SOUTH AND EAST
ALLOWING FOR AREAS AROUND TOL TO CONTINUE DRYING. THIS WILL ALSO
BE THE CASE OVER LAKE ERIE AND ACROSS THE LAKESHORE AREAS OF
NORTHERN OHIO AS THE RAIN BECOMES LIGHTER AND GRADUALLY
DIMINISHES. BY THIS AFTERNOON HAVE ONLY CHC POPS ACROSS MUCH OF
THE NORTH...WITH HIGHEST POPS MAINLY ACROSS THE FAR SOUTH...SOUTH
OF MFD AND CAK.
WENT WITH A BLEND OF NAM T1 TEMPS AND MAV ACROSS THE AREA. COOLEST
ACROSS NORTHWEST AREAS WITH HIGH PRESSURE INFLUENCE WHILE A BIT
WARMER ACROSS THE SOUTHEAST. TEMPS LATER THIS AFTERNOON AND THIS
EVENING WILL ALSO BE MORE LIKELY THE BEGINNING OF A NON DIURNAL
TREND AS LOW PRESSURE APPROACHES THE AREA.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
BIG ISSUE IN THE SHORT TERM WILL BE HOW MUCH RAIN ACCOMPANIES LOW
PRESSURE THAT WILL MOVE ACROSS THE AREA TUESDAY AND TUESDAY NIGHT.
A COMPROMISE BETWEEN MODELS INDICATING THAT BEST CHANCES FOR
HIGHEST QPFS WILL BE ACROSS THE WEST. CURRENT FORECAST INDICATING
QPF RANGING AROUND 1.5 TO A BIT OVER 2 INCHES OF RAIN. GIVEN RECENT
FLOODING OF SOME RIVERS COMBINED WITH ALREADY SATURATED GROUND
DECIDED TO GO WITH A FLOOD WATCH. WHILE THIS IS EXPECTED TO BE A
RATHER PROLONGED RAINFALL EVENT THINKING THAT THERE IS A
REASONABLE THREAT FOR FLOODING OF AREA RIVERS AND CREEKS
ESPECIALLY.
FOR TONIGHT LOW PRESSURE DEVELOPING TO THE SOUTH...INITIALLY HAVE
LOWER POPS THIS EVENING BUT THEN INCREASE QUICKLY AROUND AND
ESPECIALLY AFTER MIDNIGHT AS MOISTURE INCREASES AND/OR RETURNS
ACROSS THE SOUTHERN AND WESTERN PORTIONS OF THE FORECAST AREA. WWA
BUILDING TOWARD THE AREA IS EXPECTED TO BRING WARMING TEMPS
FROM THE SOUTHEAST BUILDING NORTHWEST OVERNIGHT. LOOKING AT EITHER
STEADILY RISING TEMPS OR EARLY MINS ACROSS THE FORECAST AREA.
FOR TUESDAY MADE LITTLE CHANGES TO PREVIOUS FORECAST WITH
CATEGORICAL POPS ALREADY IN PLACE. BIG ISSUE IS MENTIONED EARLIER
REGARDING RAINFALL AMOUNTS.
LOW PRESSURE MOVING OFF TO THE NORTHEAST TUESDAY NIGHT WILL SLOWLY
BRING AND END TO RAIN ACROSS THE AREA. CONCERN DEVELOPS THOUGH AS
H850 TEMPS AND THICKNESSES DROP BELOW CRITICAL LEVELS...SO DID
MENTION A MIX OF RAIN AND SNOW IN SOME AREAS BY WED MORNING AS
COLDER AIR BUILDS IN ON BACK SIDE OF THE LOW.
AIRMASS REMAINS MARGINALLY COOLER ON WED...ENOUGH FOR NOW TO
MENTION AT LEAST A CHC OF RAIN AND SNOW SHOWERS. THINKING THERE
MAY BE ENOUGH COLDER AIR IN PLACE ACROSS INTERIOR NE OH AND NW PA
TO MENTION MAINLY SNOW THERE.
HIGH PRESSURE RIDGES INTO THE AREA FROM THE SOUTHWEST WED NIGHT
ALLOWING FOR THE REGION TO BEGIN DRYING OUT. HIGH PRESSURE OVER
THE AREA THUR ALLOWING FOR SOME SUNSHINE AND DRY CONDITIONS.
&&
.LONG TERM /FRIDAY THROUGH SUNDAY/...
A FRONT WILL MOVE THROUGH ON FRIDAY. THE 00Z GFS AND ECMWF ARE
BOTH NOT HINTING AT MUCH QPF...CONTINUED THE PREVIOUS FORECAST
WITH A CHANCE OF SNOW SHOWERS. HIGH PRESSURE THEN BUILDS IN FOR
FRIDAY NIGHT INTO SATURDAY AND THEN ANOTHER FRONTAL SYSTEM FOR
SUNDAY. BOTH THE GFS AND ECMWF MOVE A FRONTAL SYSTEM THROUGH
SUNDAY...THE GFS IS A LITTLE QUICKER AND COLDER. FOR THE TIME
BEING LEFT CHANCE OF RAIN OR SNOW SHOWERS.
&&
.AVIATION /09Z MONDAY THROUGH FRIDAY/...
WIDESPREAD RAIN AND LIGHTER WINDS WILL KEEP CONDITIONS AT LOW
LEVELS SATURATED THROUGH MONDAY. IFR OR LOW END CIGS EXPECTED TO
PERSIST MOST OF THE TIME LATE TODAY THROUGH 18Z MON. THE ONLY AREA
WHERE ENOUGH DRYER AIR AT LOW LEVELS MAY ARRIVE TO LIFT CIGS MORE
IS IN THE TOL AREA SO WILL TRY TO BE A LITTLE MORE OPTIMISTIC WITH
CIGS THERE LATE TONIGHT AND MON MORNING. LAST OF STRONGER SOUTH
WINDS AHEAD OF THE COLD FRONT IN THE EASTERN TAFS SHOULD DIMINISH
BY THE END OF THE DAY.
OUTLOOK...NON VFR CONDITIONS EXPECTED TO DOMINATE THROUGH TUE
NIGHT...THEN DECREASE FROM WEST TO EAST ON WED. AREAS OF NON VFR MAY
RETURN FOR THU NIGHT AND FRI.
&&
.MARINE...
THE LAKE WILL BE VERY UNSETTLED INTO NEXT WEEKEND BUT ESPECIALLY
THROUGH MID WEEK. THE WINDS WILL BECOME MORE NORTHEAST TODAY AND THE
WINDS AND WAVES WILL BE CLOSE TO SMALL CRAFT ADVISORY CRITERIA ON
THE WEST END OF THE LAKE. WILL ISSUE A SMALL CRAFT ADVISORY FOR
THAT AREA STARTING AT 10 AM AND CONTINUE THROUGH TUESDAY AFTERNOON
AS A LOW WILL MOVE THROUGH CENTRAL OHIO. ON THE EDGE WHEN A SMALL
CRAFT ADVISORY WILL BE NEEDED FOR THE OTHER END OF THE LAKE. WILL
ALSO HAVE TO MONITOR THE THREAT FOR HIGH WATER ON THE WEST END OF
THE LAKE ON TUESDAY. BASICALLY THE LAKE WILL NEED A SMALL CRAFT
ADVISORY AT TIMES THROUGH SUNDAY. A FRONTAL SYSTEM ON FRIDAY AND
SUNDAY MAY GENERATE A NEED FOR A SMALL CRAFT ADVISORY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT FOR
OHZ003-006>010-017>019-027-028-036-037.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 4 PM EST
TUESDAY FOR LEZ142>146.
&&
SYNOPSIS...ABE
NEAR TERM...ABE
SHORT TERM...ABE
LONG TERM...KIELTYKA
AVIATION...KIELTYKA
MARINE...KIELTYKAHazardous weather outlook, Nov 27, 3:35 PM EST, 13 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 335 PM EST SUN NOV 27 2011 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-282045- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 335 PM EST SUN NOV 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. BETTER CHANCES OF WIDESPREAD FLOODING MAY ARRIVE MONDAY EVENING AND CONTINUE INTO TUESDAY NIGHT...ESPECIALLY FOR LOCATIONS NEAR AND WEST OF I-71. A FLOOD WATCH MAY BE NEEDED MONDAY NIGHT THROUGH TUESDAY NIGHT IF THE STEADY RAINFALL CAN PRODUCE AMOUNTS IN EXCESS OF 1 INCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-282045- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 335 PM EST SUN NOV 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 4:24 AM EST | Small Craft Advisory | CLE | 71 hr | |
| Nov 28, 11:12 AM EST | River Flood Warning | CLE | Marion | 3 days |
| Nov 28, 11:12 AM EST | River Flood Warning | CLE | Marion | 6 days |
| Nov 28, 11:19 AM EST | River Flood Warning | CLE | Holmes, Wayne | 4 days |
| Nov 28, 2:37 PM EST | River Flood Warning | CLE | Hancock | 3 days |
| Nov 28, 4:11 PM EST | River Flood Warning | CLE | Lucas, Wood | 5 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.